# SDR COMA0560075

- Difficulty date: January 21, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 21,704 hours, 19,373 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 437B
- Condition: Unreliable
- Location: Lt Flaps
- Part time: 16,304 hours, 15,679 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5008 FLAPS FAILED CAUTION.  REPLACED THE LEFT BPSU.
